| Catalog Number |
J311H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 5/18/2026.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested, the following was obtained: when was the needle broke (in the package, during removal from package, during handling prior to use on patient or during use on the patient)? please specify during use on patient.- did the needle fall into the patient? unk.If yes, was the needle piece(s) retrieved during the same procedure? yes.Were x-rays taken to locate the needle piece(s)? unk.What measures were taken to retrieve the broken piece? unk.Was there any additional tissue damage as a result of searching for the needle piece? unk.If not retrieved, in what tissue structure the needle was retained? is there any plan in place to remove the needle in the future? please provide details.What is current condition of the patient? unk.Please provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep or loc/bq) (b)(6).Please perform and document the follow up attempt for product return.Please document the shipment tracking number in notes or rmao sections.We regularly contact with sale rep about the device returning.
Additional Manufacturer Narrative
Product complaint # (b)(4) date sent to the fda: 5/1/2026.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: when was the needle broke (in the package, during removal from package, during handling prior to use on patient or during use on the patient)? please specify did the needle fall into the patient? if yes, was the needle piece(s) retrieved during the same procedure? were x-rays taken to locate the needle piece(s)? what measures were taken to retrieve the broken piece? was there any additional tissue damage as a result of searching for the needle piece? if not retrieved, in what tissue structure the needle was retained? is there any plan in place to remove the needle in the future? please provide details.What is current condition of the patient? please provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep or loc/bq) please perform and document the follow up attempt for product return.Please document the shipment tracking number in notes or rmao sections.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.During an unknown surgery, the needle at the swage part was broken when the product was opened during suturing.No pieces were left inside the patient because the broken needle tip has been recovered.Another product was used to complete the case.There were no adverse consequences to the patient.Additional information was requested.